# SDR 20000619SH015

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE FLOORBEAM AT BS 756, RBL 45, AND BS 737, RBL 45, WERE FOUND MISDRILLED.  (X)
